| Catalog Number |
0250070441 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that there was a breach in the insulation.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: arcing probable root cause: generator power malfunction; material/design error; conductive irrigant used; manufacturing / assembly error; user error.The device manufacturer date is not known.
Event or Problem Description
It was reported that there was a breach in the insulation.